Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Geom

Search In Journal Title:

Abbravation: Journal of Geometry

Search In Journal Abbravation:

Publisher

Birkhäuser-Verlag

Search In Publisher:

DOI

10.1007/s00412-017-0626-9

Search In DOI:

ISSN

1420-8997

Search In ISSN:
Search In Title Of Papers:

Propellers in Affine Cayley–Klein Planes

Authors: Margarita Spirova
Publish Date: 2009/03/14
Volume: 93, Issue: 1-2, Pages: 164-177
PDF Link

Abstract

In the present paper the generalized Propeller theorem from planar Euclidean geometry is extended to all planar affine Cayley–Klein geometries Since there are no equilateral triangles in affine Cayley–Klein planes except for the Euclidean case there is no direct extension of the Propeller theorem In order to find the respective nonEuclidean analogues of it we introduce the notion of Ω k equilateral triangle Some properties of such triangles are given too Finally we prove a Propeller theorem related to isocentric triangles in all affine Cayley–Klein planes


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: